# SDR FDEA201002060407

- Difficulty date: February 6, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT OTBD STOP PAD INBD SIDE SKIN CRACKED IN RADIUS OF SLAT SKIN, SLAT STA 760.   REMOVED LOWER CHORD FROM NR 8 SLAT IAW SRM, REV 102, 51-30-2.   FABRICATED NEW LOWER CHORD IAW SRM 57-50-2 FIG. 2, AND 51-30-5. INSTALLED LOWER CHORD IAW SRM 51-30-2.
